# SDR ASAA2012062992442

- Difficulty date: June 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 1,614 hours, 523 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Failed
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG IDG DPI FOUND EXTENDED.  ACFT GROUNDED.  ACCOMP FIM 24-11, TASK 803. VERIFIED 1ST OCCURRENCE USING TRAX & DECAL.  ACCOMP FMC/CDU T/C 78273000, NO DEFECTS NOTED.  ACCOMP IDG SCAVENGE & CHG FILTERS INSP/CK IAW T/C 78424000 NO DEFECTS NOTED.  ACCOMP IDG SCAVENGE & CHG FILTERS INSTALLATION & OIL CHANGE IAW T/C 78424000.  DPI RESET ENG IDLE RUN & LEAK CK NORMAL, DECAL UPDATED, OK FOR SVC.
